Renormalization group approach to the problem of flow through irregular packed beds

D. Volchenkov, R. Lima

Research output: Contribution to journalArticlepeer-review

Abstract

We have calculated the asymptotics of Green's function of the differential equation of nonlinear diffusion in the microscopic range with strong porosity fluctuations in the problem of flow through irregular packed beds for the arbitrary dimension of space and arbitrary porosity fluctuations covariance.

Original languageEnglish
Pages (from-to)963-981
Number of pages19
JournalInternational Journal of Modern Physics B
Volume14
Issue number9
DOIs
StatePublished - Apr 10 2000

Fingerprint Dive into the research topics of 'Renormalization group approach to the problem of flow through irregular packed beds'. Together they form a unique fingerprint.

Cite this